Skip to content Skip to navigation

Volume 3 (2005)

Volume 3 (2005)

Number 1 - 2005

  1. P. N. Mwita, On Conditional Scale Function: Estimate and Asymptotic Properties . Afr Diaspora J. Math. Vol. 3 (2005). no. 1,
  2. A. Rashid, Convergence of Spectral Method in Time for Benjamin-Bonna-Mahony Equation . Afr Diaspora J. Math. Vol. 3 (2005). no. 1,
  3. M. Bezzarga and N. B. Rhouma, Potentials of Additive Functionals in Unstable Semidynamical Systems . Afr Diaspora J. Math. Vol. 3 (2005). no. 1,
  4. X. Zhang, Linear Maps On Symmetric Matrix Spaces Preserving Inverses of Matrices . Afr Diaspora J. Math. Vol. 3 (2005). no. 1,
  5. S. A. Venetiaan, Estimating Fisher Information of Location . Afr Diaspora J. Math. Vol. 3 (2005). no. 1,
  6. A. Belahmidi, Solvability of a Coupled System Arising in Image and Signal Processing . Afr Diaspora J. Math. Vol. 3 (2005). no. 1,

Number 2 - 2005

  1. A. M. Bijura, Transcendental Smallness in Singularly Perturbed Equations of Volterra Type . Afr Diaspora J. Math. Vol. 3 (2005). no. 2,
  2. A. Ghanmi, Eigenprojector and Resolvent Kernels of the 2 D Pauli-Dirac Operator with Constant Magnetic Field . Afr Diaspora J. Math. Vol. 3 (2005). no. 2,
  3. R. Goonatilake, On Method of Statistical Differentials . Afr Diaspora J. Math. Vol. 3 (2005). no. 2,
  4. I. Bousrih, Families of Rational Functions Over Finite Fields and Construction of Optical Orthogonal Codes . Afr Diaspora J. Math. Vol. 3 (2005). no. 2,
  5. C. Cao, L. Huang, and X. Tang, Additive Mapping Preserving Rank 2 of Alternate Matrices . Afr Diaspora J. Math. Vol. 3 (2005). no. 2,